# SDR 0500479611

- Difficulty date: April 1, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 72,076 hours, 82,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN LT SIDE AFT ENTRY DOOR JAMB FRAME.  REPAIRED PER EA 96-203207.
